American Mathematical Monthly Problems - 2015

The American Mathematical Monthly is an expository journal intended for a wide audience of mathematicians, from undergraduate students to research professionals. Each issue has a Problems and Solutions section where several new problems are proposed. Below you can find the 3 solutions that I've submitted this year (pdfs will be available after the deadline). As regards the previous years, you can take a look through the following links (but beware of nerd sniping !): 2014 (41), 2013 (29), 2012 (22), 2011 (22), 2010 (15), 2009 (13), 2008 (16), 2007 (15), 2006 (16), 2005 (22), 2004 (14), 2003 (13), 2002 (6), 2001-1993 (19).
For anyone who is interested in sharing hints and solutions, please feel free to contact me at:


Problem 11821 - 02 - F. Holland and C. Koester (Ireland).

Problem 11819 - 02 - C. Lupu (USA).

Problem 11815 - 01 - G. Apostolopoulos (Greece).

Problem 11814 - 01 - C. Lupu (Romania).

Problem 11813 - 01 - G. Oman (USA).

Problem 11812 - 01 - C. Chiser (Romania).

Problem 11811 - 01 - V. Mikayelyan (Armenia).

Problem 11810 - 01 - O. Furdui (Romania).